EconPapers    
Economics at your fingertips  
 

Multipliers on Generalized Mixed Norm Sequence Spaces

Oscar Blasco and Carme Zaragoza-Berzosa

Abstract and Applied Analysis, 2014, vol. 2014, 1-15

Abstract:

Given and sequences of integers and such that , the generalized mixed norm space is defined as those sequences such that where . The necessary and sufficient conditions for a sequence to belong to the space of multipliers , for different sequences and of intervals in , are determined.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/983273.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/983273.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:983273

DOI: 10.1155/2014/983273

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:983273